Migraleve Yellow 24 Tablets

Migraleve Yellow 24 Tablets
Description
Migraleve Yellow Tablets is for use in acute moderate pain associated with migraine which has been previously diagnosed by a doctor and where other painkillers have not worked. Do not take less than four hours after taking other painkillers.
This pack contains Migraleve Yellow tablets which provide relief for continuing migraine symptoms. They should be taken 4 hours after the first dose of Migraleve Pink tablets.
Ingredients
Each Migraleve Yellow Tablet contains the Active Ingredients: Paracetamol DC 96% 520mg equivalent to Paracetamol 500mg and Codeine Phosphate 8mg. Also contains: E104, E171 & E172
Usage and Instructions
Adults:
Take 2 Migraleve Yellow tablets to be swallowed, 4 hours after first taking Migraleve Pink tablets. The dose of 2 yellow tablets can be repeated 4 hourly, as necessary. Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.
Children 12-15 years of age:
Give 1 Migraleve Yellow tablet to be swallowed, 4 hours after first taking the Migraleve Pink tablet. The dose of 1 yellow tablet can be repeated 4 hourly, as necessary. Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.
Do not give to children below the age of 12 years, due to the risk of severe breathing problems.
Warnings
Do not give to children below the age of 12 years, due to the risk of severe breathing problems.
Can cause addiction. For three days use only.
Do not exceed the stated dose. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drinks.
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
If you need to take this medicine for more than three days you must see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.
Do not take with prescribed medicine without the advice of a doctor. If symptoms persist, consult your doctor.
Keep out of the reach and sight of children.